# SDR 96UAL900210

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Engine: Ge CF650C2
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Part number: AUB7031
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER SPAR WEB HAD A CRACK INDICATION IN A FASTENER HOLE COMMON TO THE SPAR CHORD.  REPAIRED PER DC-10 SRM 54-20-00 FIGURE 27.
